Alert archive / Tennessee / Tornado Warnings in 2025

Tornado Warning 2, NWS Morristown, TN

February 6, 20254 counties in Tennessee

NWS Morristown, TN issued this tornado warning at Feb 6, 2025, 8:19 PM EST for 4 counties in Tennessee. It was in force for 26 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 6, 2025, 8:19 PM EST (01:19 UTC)
Expired
Feb 6, 2025, 8:45 PM EST
In force
26 min
Issued by
NWS Morristown, TN
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Anderson County, TN, Morgan County, TN, Roane County, TN, Scott County, TN

The radar

The Knoxville radar (KMRX), 106 km from the middle of the area, began a volume at 01:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 6, 8:25 PM ESTTSTM WND DMG1 E Deerlodge, TNSeveral homes damaged and trees down. Possible tornado.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 6, 7:27 PM ESTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 1.3 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2025-02-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 335 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2025-02-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 248 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
335 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
651 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
248 m²/s²
0-3 km storm-relative helicity
294 m²/s²
Significant tornado parameter
0.5
Supercell composite
3.6

Open this sounding in Storm Lab

The text

As transmitted.

787 
WFUS54 KMRX 070119
TORMRX
TNC001-129-145-151-070145-
/O.NEW.KMRX.TO.W.0002.250207T0119Z-250207T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Morristown TN
819 PM EST Thu Feb 6 2025

The National Weather Service in Morristown has issued a

* Tornado Warning for...
  Central Morgan County in east Tennessee...
  Southwestern Anderson County in east Tennessee...
  Northeastern Roane County in east Tennessee...
  South central Scott County in east Tennessee...

* Until 845 PM EST.

* At 819 PM EST, a severe thunderstorm capable of producing a tornado
  was located 7 miles northwest of Wartburg, moving east at 55 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Wartburg around 825 PM EST.
  Oliver Springs around 840 PM EST.

Other locations impacted by this tornadic thunderstorm include
Coalfield, Rosedale, Frozen Head State Park, Deerlodge, Petros, and
Sunbright.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3610 8483 3628 8477 3617 8420 3596 8427
TIME...MOT...LOC 0119Z 282DEG 47KT 3617 8469 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

KS
3 follow-up statements
306 
WWUS54 KMRX 070124
SVSMRX

Severe Weather Statement
National Weather Service Morristown TN
824 PM EST Thu Feb 6 2025

TNC001-129-145-151-070145-
/O.CON.KMRX.TO.W.0002.000000T0000Z-250207T0145Z/
Morgan TN-Anderson TN-Roane TN-Scott TN-
824 PM EST Thu Feb 6 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM EST FOR CENTRAL
MORGAN...SOUTHWESTERN ANDERSON...NORTHEASTERN ROANE AND SOUTH CENTRAL
SCOTT COUNTIES...

At 823 PM EST, a confirmed tornado was located near Wartburg, moving
east at 40 mph.

HAZARD...Damaging tornado and quarter size hail.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornado will be near...
  Wartburg around 830 PM EST.

Other locations impacted by this tornadic thunderstorm include
Coalfield, Rosedale, Frozen Head State Park, Petros, and Sunbright.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3608 8475 3626 8467 3617 8420 3596 8427
TIME...MOT...LOC 0123Z 284DEG 35KT 3616 8466 

TORNADO...OBSERVED
MAX HAIL SIZE...1.00 IN

$$

KS
941 
WWUS54 KMRX 070132
SVSMRX

Severe Weather Statement
National Weather Service Morristown TN
832 PM EST Thu Feb 6 2025

TNC001-129-145-151-070145-
/O.CON.KMRX.TO.W.0002.000000T0000Z-250207T0145Z/
Morgan TN-Anderson TN-Roane TN-Scott TN-
832 PM EST Thu Feb 6 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM EST FOR
SOUTHEASTERN MORGAN...SOUTHWESTERN ANDERSON...NORTHEASTERN ROANE AND
SOUTH CENTRAL SCOTT COUNTIES...

At 832 PM EST, a confirmed tornado was located near Wartburg, moving
east at 55 mph.

HAZARD...Damaging tornado and quarter size hail.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornado will be near...
  Oliver Springs around 840 PM EST.

Other locations impacted by this tornadic thunderstorm include
Coalfield, Rosedale, Frozen Head State Park, and Petros.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3605 8463 3624 8456 3617 8420 3596 8427
TIME...MOT...LOC 0132Z 282DEG 47KT 3613 8451 

TORNADO...OBSERVED
MAX HAIL SIZE...1.00 IN

$$

KS
395 
WWUS54 KMRX 070144
SVSMRX

Severe Weather Statement
National Weather Service Morristown TN
844 PM EST Thu Feb 6 2025

TNC001-129-145-151-070152-
/O.EXP.KMRX.TO.W.0002.000000T0000Z-250207T0145Z/
Morgan TN-Anderson TN-Roane TN-Scott TN-
844 PM EST Thu Feb 6 2025

...THE TORNADO WARNING FOR SOUTHEASTERN MORGAN...SOUTHWESTERN
ANDERSON...NORTHEASTERN ROANE AND SOUTH CENTRAL SCOTT COUNTIES WILL
EXPIRE AT 845 PM EST...

The tornadic thunderstorm which prompted the warning no longer has a 
confirmed tornado. However, it continue to show potential for a 
tornado so a new warning has been issued downstream. This warning 
will be allowed to expire to remove the confirmed tornado wording.

A Severe Thunderstorm Watch remains in effect until midnight EST for
east Tennessee.

Remember, a Tornado Warning still remains in effect for 
Morgan...Anderson...and Roane counties.

&&

LAT...LON 3605 8463 3624 8456 3617 8420 3596 8427
TIME...MOT...LOC 0142Z 282DEG 47KT 3611 8439 

$$

CED

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this tornado warning went out at Feb 6, 8:06 PM EST, 13 minutes earlier.

Area forecast discussion, Feb 6, 8:06 PM EST, 13 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Morristown TN
806 PM EST Thu Feb 6 2025

...New UPDATE...

.UPDATE...
Issued at 802 PM EST Thu Feb 6 2025

Quick evening update here to account for the thunderstorm watch
issuance and convective trends.

Storms across southeast Kentucky and down into the northern
plateau and I-40 corridor of eastern TN this evening are
progressing east. SPC mesoanalysis page suggests we're still
dealing with some surface based instability, coincident with
50-60kt of effective bulk shear and roughly 200 m2/s2 worth of
effective SRH as well. With the low level jet increasing across
the area the environment should remain supportive of surface based
severe storms until the push east of the area. Primary threat is
going to be damaging winds, but plenty of these storms across the
region continue to exhibit enough rotation for there to be a
tornado threat as well, so both hazard types are on the table for
now.

In addition to the wind and tornado threat, our southwest Virginia
counties are saturated and storms are set to train over areas that
have received saturating rainfall over the last day or so. Expect
there to be some low end flash flooding threat as well.

&&

.SHORT TERM...
(This evening through Friday)
Issued at 254 PM EST Thu Feb 6 2025

Key Messages:

1. Scattered showers and thunderstorms expected this evening into
tonight. Activity should end around midnight from northwest to
southeast.

2. While most storms will be sub-severe, a low risk exists for
severe wind and hail, with a nonzero risk of a tornado.

Discussion:

Showers currently on radar in southeastern Tennessee have only
flashed once for lightning and seem to be holding in a low
intensity, thanks to the cloud coverage and clearly not enough
forcing. High resolution guidance continues to indicate scattered
showers and thunderstorms will generally increase in coverage as
the afternoon progresses to evening, with best coverage after dark
and ending around midnight tonight. The question before us will
be how much instability will be available for storms, will the
storms still be surface based even after nightfall, and can they
take advantage of the effective shear available to the storms.
Hodographs show decent curvature in the lowest 3km, and the
soundings are very saturated in the same level with drier air
aloft. HREF shows roughly a 50% probability of 500 CAPE in the
southern half of East Tennessee, where the stratus deck of clouds
have persisted all day today. Further north the instability is
likely slightly greater, given the higher surface temperatures
from widespread insolation. This doesn't equate necessarily to a
higher risk however.

Regardless of the specific atmospheric characteristics, stronger
storms will have the potential to produce a severe wind gust to 60
mph, maybe hail up to an inch, and due to the low level shear
profiles we cannot rule out a tornado. Given the bulk of the
activity is likely after dark, and its the first event of the
year, having multiple ways of receiving warning information set to
annoying tones is the best method of staying safe tonight.
Eventually the front pushing south will clear the storms out
tonight, with a rough ending around midnight for any storms of
consequence.

Tomorrow will start out dry, with a very low (20%) chance for rain
showers in the afternoon hours. Front that clears through
overnight tonight will be stalled south of us tomorrow. A little
cooler tomorrow but still mild for February.

&&

.LONG TERM...
(Friday night through next Thursday)
Issued at 254 PM EST Thu Feb 6 2025

Key Messages:

1. Very warm Saturday, then becoming more seasonable for the
remainder of the period.

2. Active pattern for the period with multiple opportunities for
rain. There will be a potential for flooding, especially during the
Tuesday through Thursday time frame.

Discussion:

In the upper levels, we will see quasi-zonal flow for much of the
period although we pick up more of southwesterly component late in
the period as low amplitude upper level troughing develops to our
west. We start the period Friday night with high pressure extending
into our area from the north and a nearly stationary frontal
boundary to our south.

The frontal boundary will shift back north as a warm front as a weak
short wave treks east in the fast flow aloft.  A weak surface wave
along the front will track by to our west and north dragging the
front back south across our area as a cold front Saturday night.
This system will bring some rain especially Friday night and again
Saturday night, however, amounts with this system do look a little
lighter with current QPF values around a half inch or less from
Friday night through Saturday night. Highest amounts look to be
across the north where the ground is the most wet, so localized
flooding issues could still arise mainly across SW VA especially if
amounts trend higher. Saturday will be quite warm, with temperatures
possibly approaching the daily records. In addition, the low
level jet will increase from the southwest and west Saturday and
Saturday night with 850mb winds reaching the 40 to 50kt range.
Expect gusty winds especially over the higher mountain peaks
Saturday night, but the wind direction looks unfavorable for any
mountain wave enhancement at this time.

High pressure nudging in from the north and drier air should provide
a mostly dry day Sunday. Temperatures Sunday will be more
seasonable, but still a bit above normal.

Another ripple in the flow is expected to bring rain Sunday night
into Monday, but precipitation amounts look light right now.  Of
more concern is the later periods as models, while still not
agreeing on the details, show a general consensus that we will see
additional rounds of more significant rain.  The LREF ensemble data
indicates 3 straight 24 hour periods of a significant chance (around
30% to 50%) for rain to exceed 1 inch during each 24 hour period.
Current QPF values for the period of Monday night through Thursday
are around 2 to 3.5 inches with some locally higher amounts.  There
is increasing confidence for a threat of flooding in the Tuesday
through Thursday time frame, although details about timing and how
significant/widespread it will be are still uncertain.

Daily Record High Maximum Temperatures for Saturday

Date    Chattanooga    Knoxville      Tri-Cities     Oak Ridge
02-08      76(1937)     75(1937)        70(2001)      71(2009

&&

.AVIATION...
(00Z TAFS)
Issued at 648 PM EST Thu Feb 6 2025

Scattered to widespread SHRA and TSRA should move into the TN
valley between roughly 03z and 07z tonight. Confidence in them
affecting KTYS and KTRI is higher so I carried a TEMPO group
there, but less certain at KCHA so will stick with PROB30. Expect
prevailing MVFR flight categories, with dips lower than that with
any convection that moves through. Expect convection to be east of
all terminals by 07z-08z, with winds veering around to a northerly
direction. Some gusts into the teens possible around daybreak but
winds should relax afterwards.

&&

.PRELIMINARY POINT TEMPS/POPS...
Chattanooga Airport, TN             69  53  62  54 /  60  60  30  30
Knoxville McGhee Tyson Airport, TN  70  47  59  50 /  50 100  30  50
Oak Ridge, TN                       71  45  57  49 /  80  90  30  60
Tri Cities Airport, TN              72  42  57  46 /  90  90  10  60

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
TN...NONE.
VA...NONE.
&&

SHORT TERM...CD
AVIATION...CD
Hazardous weather outlook, Feb 6, 3:06 PM EST, 5 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Morristown TN
306 PM EST Thu Feb 6 2025

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-072015-
Cherokee-Clay-Scott TN-Campbell-Claiborne-Hancock-Hawkins-
Sullivan-Johnson-Morgan-Anderson-Union-Grainger-Hamblen-
Northwest Cocke-Cocke Smoky Mountains-Northwest Greene-
Southeast Greene-Washington TN-Unicoi-Northwest Carter-
Southeast Carter-Roane-Loudon-Knox-Jefferson-Northwest Blount-
Blount Smoky Mountains-North Sevier-Sevier Smoky Mountains-
Sequatchie-Bledsoe-Rhea-Meigs-McMinn-Northwest Monroe-
Southeast Monroe-Marion-Hamilton-Bradley-West Polk-East Polk-Lee-
Wise-Scott VA-Russell-Washington VA-
306 PM EST Thu Feb 6 2025 /206 PM CST Thu Feb 6 2025/

This Hazardous Weather Outlook is for portions of southwest North
Carolina...east Tennessee and southwest Virginia.

.DAY ONE...This Afternoon and Tonight

Scattered showers and thunderstorms will develop and move through
the area late this afternoon through tonight, then taper off
around or just after midnight. A few strong to severe storms will
be possible during this period. Damaging winds are the main
threat, though large hail up to an inch is also a low risk along
with a very low risk of a tornado.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

A wet pattern is expected into the middle of next week. Some
flooding issues will be possible particularly Monday night through
Wednesday when 1.5 to 3 inches of rain is expected areawide.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not needed at this time.

In the hours before

Special weather statement, Feb 6, 3:06 PM EST, 5 hours 13 minutes before
Special Weather Statement
National Weather Service Morristown TN
306 PM EST Thu Feb 6 2025

VAZ008-062045-
Washington VA-
306 PM EST Thu Feb 6 2025

...A STRONG THUNDERSTORM WILL IMPACT WASHINGTON COUNTY AND THE
NORTHEASTERN CITY OF BRISTOL THROUGH 345 PM EST...

At 306 PM EST, Doppler radar was tracking a strong thunderstorm near
Abingdon, moving east at 55 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Bristol Va, Abingdon, Glade Spring, Damascus, Holston,
Emory-Meadowview, Hilander Park, Benhams, and Konnarock.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3662 8161 3661 8163 3661 8175 3662 8231
      3671 8233 3677 8221 3680 8171 3664 8161
TIME...MOT...LOC 2006Z 275DEG 49KT 3672 8188

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

JLB
Special weather statement, Feb 6, 5:26 PM EST, 2 hours 53 minutes before
Special Weather Statement
National Weather Service Morristown TN
526 PM EST Thu Feb 6 2025

NCZ060-061-062300-
Clay NC-Cherokee NC-
526 PM EST Thu Feb 6 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN CHEROKEE AND
NORTHEASTERN CLAY COUNTIES THROUGH 600 PM EST...

At 526 PM EST, Doppler radar was tracking a strong thunderstorm near
Andrews, moving east at 40 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Andrews, Nantahala Lake, Topton, and Marble.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3514 8400 3523 8399 3522 8396 3526 8384
      3526 8380 3524 8374 3526 8371 3523 8369
      3520 8373 3519 8371 3517 8373 3515 8373
      3516 8365 3515 8364 3514 8366 3514 8364
      3512 8364 3513 8362 3511 8362 3506 8356
TIME...MOT...LOC 2226Z 275DEG 36KT 3518 8391

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

DGS
Special weather statement, Feb 6, 5:49 PM EST, 2 hours 30 minutes before
Special Weather Statement
National Weather Service Morristown TN
549 PM EST Thu Feb 6 2025

VAZ005-062330-
Scott VA-
549 PM EST Thu Feb 6 2025

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL SCOTT COUNTY THROUGH 630
PM EST...

At 548 PM EST, Doppler radar was tracking a strong thunderstorm 8
miles south of Big Stone Gap, or 13 miles northwest of Gate City,
moving east at 30 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Gate City, Duffield, Clinchport, Fort Blackmore, and Hiltons.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3681 8244 3663 8246 3670 8287 3671 8287
      3673 8283 3674 8282 3675 8283 3677 8281
      3678 8279 3679 8278
TIME...MOT...LOC 2248Z 272DEG 27KT 3674 8279

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

DGS
Special weather statement, Feb 6, 8:16 PM EST, 3 minutes before
Special Weather Statement
National Weather Service Morristown TN
816 PM EST Thu Feb 6 2025

TNZ012>014-070145-
Claiborne TN-Scott TN-Campbell TN-
816 PM EST Thu Feb 6 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN CLAIBORNE...CAMPBELL
AND NORTHERN SCOTT COUNTIES THROUGH 845 PM EST...

At 816 PM EST, Doppler radar was tracking a cluster of strong
thunderstorms along a line extending from Verne to near Red Ash to
near Oneida to 6 miles southeast of Great Meadows Campsites. Movement
was east at 35 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
La Follette, Oneida, Huntsville, Helenwood, Jellico, Caryville,
Winfield, Elk Valley, Big South Fork National Park, and Ketchen.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until midnight EST for
east Tennessee.

&&

LAT...LON 3658 8374 3645 8381 3642 8389 3643 8389
      3639 8393 3640 8395 3637 8395 3635 8441
      3653 8473 3657 8476 3655 8452 3660 8434
TIME...MOT...LOC 0116Z 290DEG 32KT 3670 8409 3659 8417 3653 8443 3655
8466

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

KS

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 6, 7:53 PM ESTTornado WarningMRXMorgan37 min
Feb 6, 8:16 PM ESTSpecial Weather StatementMRXCampbell, Scott29 min
Feb 6, 8:29 PM ESTSevere Thunderstorm WarningMRXCampbell, Claiborne, Union46 min
Feb 6, 8:39 PM ESTTornado WarningMRXAnderson, Knox, Morgan, Roane, Scott36 min
Feb 6, 8:43 PM ESTSevere Thunderstorm WarningMRXHancock47 min
Feb 6, 8:59 PM ESTTornado WarningMRXAnderson, Cocke, Jefferson, Knox, Sevier46 min
Feb 6, 9:02 PM ESTSevere Thunderstorm WarningMRXClaiborne, Grainger, Hancock43 min
Feb 6, 9:15 PM ESTTornado WarningMRXClaiborne, Grainger, Hamblen, Hawkins31 min
Feb 6, 9:18 PM ESTSevere Thunderstorm WarningMRXHancock, Hawkins, Sullivan, Washington42 min
Feb 6, 9:43 PM ESTTornado WarningMRXCocke, Jefferson, Sevier47 min
Feb 6, 9:45 PM ESTSevere Thunderstorm WarningMRXGreene, Hamblen, Hawkins32 min
Feb 6, 9:52 PM ESTSevere Thunderstorm WarningMRXCarter, Sullivan, Washington38 min
Feb 6, 9:57 PM ESTTornado WarningMRXCarter, Sullivan, Washington18 min
Feb 6, 10:05 PM ESTAreal Flood AdvisoryMRXAnderson, Jefferson, Knox, Sevier3 hr
Feb 6, 10:15 PM ESTSevere Thunderstorm WarningMRXCarter, Johnson, Sullivan, Washington24 min
Feb 6, 10:38 PM ESTSevere Thunderstorm WarningMRXCocke, Jefferson, Sevier37 min
Feb 6, 10:48 PM ESTFlash Flood WarningMRXJefferson, Knox, Sevier4 hr
Feb 6, 11:50 PM ESTFlash Flood WarningMRXCocke, Jefferson, Sevier4 hr

Nearby

Tornado Warnings in Tennessee, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.